# SDR QXEA2024040100089

- Difficulty date: March 29, 2024
- Submitted: April 1, 2024
- Operation: Air carrier
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000947
- Aircraft time: 1,696 hours, 1,383 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: UNKNOWN
- Condition: False Activation
- Location: Fwd Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FWD LAV SMOKE DETECTOR WENT OFF, ACCOMPANIED BY MASTER WARN. NO ONE IN LAV, NO SMOKE PRESENT. ALARM ACTIVE LESS THAN 10 SEC. REMOVED FROM SERVICE. PERFPRMED GVI OF LAV NO DEFECTS NOTED. C/W LAV SMOKE DETEC SYS CHECK IAW E175 AMM 26-14-01-700-801-A ALL CHECKS GOOD. RETURNED TO SERVICE.
